# SDR IXXA0400089S

- Difficulty date: May 22, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LT WING OTBD FLAP L/E UPPER PART HAS INTERIM REPAIR AT XE 415.000.  REPAIRS WERE ACCOMPLISHED BY PERFORMING MAJOR REPAIRS IAW DC8 SRM 57-1-0 PAGE 1, DC8 SRM 57-7-1 FIG 4.  REMOVED PLATING WITH INTERIM REPAIR IAW DC8 SRM 51-1-21 PAGE 1.  FABRICATED NEW PLATING IAW DC8 SRM 57-7-4 FIG 4.  CLEANED, TREATED AND PRIMED AREA AND PLAYING INTERNAL PART IAW DC8 SRM 51-1-8B.  INSTALLED NEW PLATING IAW DC8 SRM 51-1-21 PAGE 1.
